# SDR SWAA2017032712786

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 45,639 hours, 27,854 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 75250
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, NR 1 ENGINE HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  R&R NR 1 ENGINE DRIVEN HYDRAULIC PUMP PER AMM.
